# SDR P5CA202008310292

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,010 hours, 4,528 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1260
- Condition: Disconnected
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT GEN DRIVE EICAS MESSAGE(RAN QRH DISCONNECTED DRIVE.  CREW ADVISED IDG DISCONNECTED EICAS MAINTENANCE PAGE RIGHT IDG DRIVE/AUTO EVENT IDG OIL LEVEL CHECKED FULL 2 SCAV FILTER DELTA P IS SET PER MEL HYD HMG CHECKED C/OSI MEL 24-00-01-01 CAT B APPLIED MDDR 133619 DISPATCH; F.R.1033 R/REPLACED R ENG IDG PER AMM 24-11-01/401 CLOSED DMI # 133619 NOTIFIED MCC T/I 0506Z ZS BR DATA-MCE-BOGUS="1").
